# SDR SWI2025F00479

- Difficulty date: February 24, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS484 CLIP IS CRACKED AT LBL36 (C-CHECK RO 04/17/2025)REMOVED AND REPLACED CLIP AT LH FS484 LBL36 REF REO 601R-53-41-059 REV: C DATED: 2020-03-11 STEPS 5-14, CRJ200 SRM 51-42-06, AND CRJ200 SRM 51-42-21. PRESSURE LEAK CHECK PASSED. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
